# SDR ASAA2017032520279

- Difficulty date: March 25, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 34,119 hours, 10,534 cycles
- Engine: Cfmint CFM567B273
- Engine time: 32,106 hours, 9,855 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 897424
- Condition: Failed
- Location: Nr 1
- Part time: 32,106 hours, 9,855 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING ROLL WITH THRUST REVERSERS DEPLOYED NR 1 ENGINE FAILED. GROUNDED - YES. INSPECTED & FOUND 5TH STAGE CHECK VALVE STUCK OPEN. REPLACED CHECK VALVE. LEAK CHECKED GOOD, REF AMM 36-11-02. ACCOMPLISHED TEST 5 POWER ASSURANCE CHECK. TEST ENGINE LIMITS GOOD 65, 70, 75% N1. DURING THROTTLE BACK ENGINE COMPRESSOR STALLED AT APPROXIMATELY 60% N1 WITH EGT 560 C, ADVANCED THROTTLE. COMPRESSOR STALL ENDED BUT REPEATED AGAIN WHEN REDUCING THROTTLE. WAS ABLE TO PREVENT STALL BY SLOWLY REDUCING TO IDLE, REF AMM TASK 71-00-700-813-F00. REPLACED NR 1 ENGINE PER T/C 78471000& 78471001. RAN ENGINE, NO DEFECTS NOTED.
